TU Darmstadt / ULB / TUbiblio

Computation of a Bouligand Generalized Derivative for the Solution Operator of the Obstacle Problem

Rauls, Anne-Therese and Ulbrich, Stefan (2019):
Computation of a Bouligand Generalized Derivative for the Solution Operator of the Obstacle Problem.
In: SIAM Journal on Control and Optimization, 57 (5), 2019. pp. 3223-3248, ISSN 0363-0129,
DOI: 10.1137/18m1187283,
[Article]

Item Type: Article
Erschienen: 2019
Creators: Rauls, Anne-Therese and Ulbrich, Stefan
Title: Computation of a Bouligand Generalized Derivative for the Solution Operator of the Obstacle Problem
Language: English
Journal or Publication Title: SIAM Journal on Control and Optimization
Volume: 57
Number: 5
Divisions: Profile Areas
Profile Areas > Thermo-Fluids & Interfaces
04 Department of Mathematics
04 Department of Mathematics > Optimization
04 Department of Mathematics > Optimization > Nonlinear Optimization
Date Deposited: 18 Dec 2019 11:01
DOI: 10.1137/18m1187283
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item